Raynaud's phenomenon is found among people who take Benadryl, especially for people who are female, 20-29 old , have been taking the drug for < 1 month, also take medication Prevacid, and have Osteoporosis . We study 28,793 people who have side effects while taking Benadryl from FDA and social media. Among them, 28 have Raynaud's phenomenon. Find out below who they are, when they have Raynaud's phenomenon and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Benadryl has active ingredients of diphenhydramine hydrochloride. It is often used in hypersensitivity. (latest outcomes from Benadryl 32,636 users)
Raynaud's phenomenon (discoloration of the fingers, toes, and occasionally other areas) has been reported by people with breathing difficulty, paraesthesia, joint pain, pneumonia, stress and anxiety (latest reports from 3,059 Raynaud's phenomenon patients).
On Aug, 23, 2016
28,793 people reported to have side effects when taking Benadryl.
Among them, 28 people (0.1%) have Raynaud's Phenomenon
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello, my name is Alexandra and I've been struggling for four years now with different symptom and pain sometimes daily. I have not been diagnosed yet, I have been getting different opinions, finally got an appointment to see a neurologist. I just want to join the group and hear what others say thank you
Hello, my name is Alexandra and I've been struggling for four years now with different symptom and pain sometimes daily. I have not been diagnosed yet, I have been getting different opinions, finally got an appointment to see a neurologist. I just want to join the group and hear what others say ...
I had been taking benadryl for almost 8 years. When I stopped I started getting burning skin sensations on my feet and lower legs, my forearms and mid and upper back. This was in addition to insomnia. I tried restarting the benadryl but that just intensified the burning. And now several ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.